Applied Probability Trust

An independent not-for-profit foundation for study and research in the mathematical sciences, the Applied Probability Trust serves the mathematical community by providing a publishing forum for research and review.

Subscription Notice

In 2016, the Applied Probability Trust moved Advances in Applied Probability and the Journal of Applied Probability to an alternate publishing platform.

Because these two titles were included in several consortial arrangements negotiated by Euclid, journal issues published from 2011 through 2016 will remain in Project Euclid. Earlier issues, published from 1998 through 2010 and once hosted on Euclid, were removed in March 2018 at the request of the publisher. Subscribers who are not part of the consortial arrangements should visit the Applied Probability Trust subscriptions page regarding their current online subscription access.

Top downloads over the last seven days

Multivariate Hawkes Processes: an Application to Financial Data Paul Embrechts, Thomas Liniger, and Lu Lin Journal of Applied Probability, Volume 48A (2011)
The strong giant in a random digraph Mathew D. Penrose Journal of Applied Probability, Volume 53, Number 1 (2016)
Uniqueness and decay properties of Markov branching processes with disasters Anyue Chen, Kai Wang Ng, and Hanjun Zhang Journal of Applied Probability, Volume 51, Number 3 (2014)
Fisher information and statistical inference for phase-type distributions Mogens Bladt, Luz Judith R. Esparza, and Bo Friis Nielsen Journal of Applied Probability, Volume 48A (2011)
Convergence of conditional Metropolis-Hastings samplers Galin L. Jones, Gareth O. Roberts, and Jeffrey S. Rosenthal Advances in Applied Probability, Volume 46, Number 2 (2014)